Об ограниченности траекторий фазовых систем

Г.А. Леонов

Sibirskij matematiceskij zurnal (1974)

  • Volume: 15, Issue: 3, page 687-692
  • ISSN: 0037-4466; 1573-9260/e

How to cite


Леонов, Г.А.. "Об ограниченности траекторий фазовых систем." Sibirskij matematiceskij zurnal 15.3 (1974): 687-692. <http://eudml.org/doc/61257>.

author = {Леонов, Г.А.},
journal = {Sibirskij matematiceskij zurnal},
keywords = {фазовая система; частотные условия},
language = {rus},
number = {3},
pages = {687-692},
publisher = {Izd. AN SSSR},
title = {Об ограниченности траекторий фазовых систем},
url = {http://eudml.org/doc/61257},
volume = {15},
year = {1974},

AU - Леонов, Г.А.
TI - Об ограниченности траекторий фазовых систем
JO - Sibirskij matematiceskij zurnal
PY - 1974
VL - 15
IS - 3
SP - 687
EP - 692
LA - rus
KW - фазовая система; частотные условия
UR - http://eudml.org/doc/61257
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.